Forgot your password?
in barefut impressions
A blog by
Posted September 2, 2011
Posted July 9, 2011
"Daily, hourly weeping feels good because at least you are feeling something. However, it does sometimes get in the way when you are pumping gas and you start bawling for no apparent reason."
I suppose crying at the gas pumps these days is probably not all that uncommon.
Posted April 12, 2011
Thanks gals :wub:
Posted April 7, 2011
Hey Lady - Better late than never in a reply? Thank you for your precious support!
Posted April 6, 2011
Helend and Queenie - I just discovered your replies! I'm so sorry for my late response.
Thank you both for chiming in! Every time I feel rotton I learn of someone worse off than me and then I feel like a heel for complaining! You both seem to be doing more and struggling with more than I and I wish you all the spoons in the world to get you through your days!
Be back soon!
in CFM Babs from Chorley FM
A blog by
Posted February 21, 2011
Oh Babs I am so glad you are back and writing for us again! Thank you for the laughs this morning - how DO you recycle a goose?!
Love you bunches!
Posted February 12, 2011
That's okay. Packers won so it's all goooood. (Yellow and GREEN!) :emoticons-yes: Thanks and love you too lady! :wub:
Posted December 18, 2010
I've heard of people becoming addicted to medications but I have never heard of medications causing addictions! (or rather compulsive behaviors)
Posted December 16, 2010
Fascinating story! Thank you for sharing it! My sleep med doctor called me at home after my appt with her and warned me about this side effect. So I am happy to learn more about that. Thank you so much Ladyhawke. I was apprehensive about taking Mirapex when it ws prescribed to me over a year ago. I only started taking it about 6 months ago after I could no longer stand my restless legs. Yesterday I promised my doctor that I would discontinue use if I started patronizing the Bingo halls.
Posted July 5, 2010
Welcome back Six Jobs!!! Boy I have missed your blogs.
Posted May 17, 2010
I saw my doctor 2 weeks ago and she told me my feet problems are tendonitis.
I am so sorry you are having to deal with all of that! I'll bet those cortisone injections for your hip help a lot as the one I had in my shoulder was wonderful.
You take care!
Thanks for your comments to my blog.
Stay Healthy, Happy, Safe and Warm!
Posted December 23, 2009
Thanks for making me smile tonight. Thanks for yor support.